# SDR SWAA2022052308713

- Difficulty date: April 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Worn
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FLAP TRACK 4 UPPER AND LOWER LATERAL FLANGE EDGE INBOARD AND OUTBOARD SIDE AT LT WING 2022-211468 / [01] REPAIRED FLAP TRACK 4 UPPER AND LOWER LATERAL FLANGE EDGE INBOARD AND OUTBOARD SIDE AT LT WING I.A.W EA 22-157-01401-WIP1 AND EA 22-157-01401.;[02] REPAIRED FLAP TRACK 4 UPPER AND LOWER LATERAL FLANGE EDGE INBOARD AND OUTBOARD SIDE AT LT WING I.A.W EA 22-157-01401-WIP1 AND EA 22-157-01401.
